MAUDE Adverse Event Report: CPI - DEL CARIBE EASYTRAK 2; IMPLANTABLE LEAD

CPI - DEL CARIBE EASYTRAK 2; IMPLANTABLE LEAD
Model Number 4542
Medical Device Problem Codes Over-Sensing (1438); Under-Sensing (1661)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Non specific EKG/ECG Changes (1817); High Blood Pressure/ Hypertension (1908); Dizziness (2194)
Date of Event 12/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this patient presented to the emergency room due to hypertension, dizziness and worsening heart failure.Upon device review, it was found the patient went into atrial fibrillation.The device also was found to have exhibited undersensing and oversensing was observed on the left ventricular (lv) channel.The lv lead was surgically abandoned.No additional adverse patient effects were reported.

Brand Name
EASYTRAK 2
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key6475313
Report Number2124215-2017-01639
Device Sequence Number18915469
Product Code NIK
UDI-Device Identifier00802526579806
UDI-Public(01)00802526579806(17)20170522
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/22/2017
Device Model Number4542
Other Device ID NumberEASYTRAK 2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2017
Initial Report FDA Received Date04/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0293; 4136; 4542; G150
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age61 YR